# SDR ASAA1149963

- Difficulty date: June 25, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 59,785 hours, 37,539 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part serial: 2823
- Condition: Cracked
- Location: Foreflap
- Component: Flap
- Component part number: 6546430189
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FOREFLAP HAS CRACKED REPAIR DOULBER ON UPPER SURFACE JUST O/B OF MIDSPAN.  REPAIRED DAMAGE TO UPPER SURFACE AND CORE OF LT WING I/B FOREFLAP IAW B737 400 SRM 57 53 02 AND SRM 51 70 10.
